# SDR ARWA20030314

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND, AFT LOWER CARGO COMPARTMENT STA 1280, FLOOR PANEL ANGLES (02 EACH) CRACKED.  REMOVED ANGLES IAW DC8 SRM 51-1-21, FABRICATED NEW ANGLES IAW DC8 SRM 51-1-4, PRIMED NEW ANGLES IAW DC8 SRM 51-1-8 AND INSTALLED NEW ANGLES IAW DC8 SRM 51-1-21.
